The leaves will bury every year

December 4, 2010

Hi everyone, my name is Luke and I speak too fucking soon.

The night of my last blog a dull ache in my testicles turned into pain. I looked up my new meds online and it said if you have trouble passing urine see your doctor.

Saw the Doctor who said my aching testicles should not be connected to my urinary problem, which is true I know that much from doing Remedial, but both problems started at the same time. The Doc said it could be a nerve thing or some other stuff.

I asked if there would be any problems going back to the celapram and he said none at all. Now I’m back to my original meds at the original dosage for a week. If my testicles are fine and there is now more bullshit with the meds, we will up my dosgae to 20mm a day.

High five!

Advertisements

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out /  Change )

Google+ photo

You are commenting using your Google+ account. Log Out /  Change )

Twitter picture

You are commenting using your Twitter account. Log Out /  Change )

Facebook photo

You are commenting using your Facebook account. Log Out /  Change )

Connecting to %s

%d bloggers like this: